Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 14, 2025, 8:45 PM EDT for Franklin County, Ohio. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2025, 8:45 PM EDT (00:45 UTC)
- Expired
- Jun 14, 2025, 10:13 PM EDT
- In force
- 88 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Franklin County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
673
WGUS51 KILN 150045
FFWILN
OHC049-150345-
/O.NEW.KILN.FF.W.0013.250615T0045Z-250615T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
845 PM EDT Sat Jun 14 2025
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Southeastern Franklin County in central Ohio...
* Until 1145 PM EDT.
* At 845 PM EDT, radar indicated thunderstorms producing heavy rain
across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 1.5 inches are
possible. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Columbus, Reynoldsburg, Pickerington, Canal Winchester, Groveport,
Whitehall, Obetz, Brice and Blacklick Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3994 8281 3992 8281 3991 8281 3991 8280
3987 8281 3985 8294 3989 8295 3990 8295
3998 8285 3998 8278 3997 8278 3996 8278
3995 8278 3994 8279
FLASH FLOOD...RADAR INDICATED
$$
NWS1 follow-up statement
449
WGUS71 KILN 150213
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1013 PM EDT Sat Jun 14 2025
OHC049-150223-
/O.CAN.KILN.FF.W.0013.000000T0000Z-250615T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-
1013 PM EDT Sat Jun 14 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN FRANKLIN COUNTY
IN CENTRAL OHIO...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT for portions of
southeast Indiana and Ohio.
&&
LAT...LON 3994 8281 3992 8281 3991 8281 3991 8280
3987 8281 3985 8294 3989 8295 3990 8295
3998 8285 3998 8278 3997 8278 3996 8278
3995 8278 3994 8279
$$
NWSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 8:11 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 14, 8:11 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
811 PM EDT Sat Jun 14 2025
.SYNOPSIS...
An upper level disturbance will move slowly east across the Ohio
Valley tonight through Sunday, leading to occasional showers and a
chance for thunderstorms. Temperatures will gradually warm through
mid week, but daily chances for showers and thunderstorms will
continue.
&&
.NEAR TERM /THROUGH SUNDAY/...
A frontal boundary extending from central Indiana into west central
Ohio will continue to sag very slowly southward tonight as a
weakening mid level trough axis shifts slowly east across the mid
Ohio Valley. Scattered showers and embedded thunderstorms will
continue to become more widespread through late afternoon and
continue into this evening as we destabilize a bit more. With PWs up
around 2 inches, training/slow moving storms will be capable of
producing locally heavy rainfall, leading to an increased flood/flash
flood threat. The best chance for this appears to be in the vicinity
of the frontal boundary so have therefore issued a Flood Watch into
this evening for much of the Whitewater and Miami Valleys.
As we begin to lose the diurnal component, expect to see an over
decreasing/weakening trend in coverage as we head through the
overnight. Lows tonight will range from the lower 60s northwest to
the upper 60s in the south.
&&
.SHORT TERM /SUNDAY NIGHT/...
The frontal boundary will push slowly south Sunday into Sunday night
as the mid level trough axis shifts slowly east across the upper
Ohio Valley. As we slightly destabilize again through the day,
expect scattered showers and embedded thunderstorms to become more
widespread Sunday afternoon into early Sunday evening, with the
highest pops across our southeast. The pcpn should then dissipate
through Sunday night as we lose the instability and the trough axis
moves off to our east. Highs on Sunday will be in the upper 70s
to around 80 degrees with lows Sunday night in the 60s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Monday 12Z-? The region remains under a relatively weak flow pattern
aloft at the start of the extended period. A weak shortwave looks to
move through the larger flow Monday, providing a resurgence of deep
moisture (PWATs back to 140% of normal). At the surface, Tds remain
in the upper 60s/low 70s with daytime high temps reaching the
low/mid 80s, so we remain in "the air is soup" mode. As the
shortwave moves through, scattered showers and storms are once again
introduced into the forecast for Monday afternoon and evening,
potentially lingering into Tuesday morning. No real signal for
severe threat- very little forcing/ shear.
By mid-week, we'll be on the cusp of a broader pattern change thanks
to a few different factors... First, to our north, a low pressure
system scooting by the Hudson Bay will drag a weak surface cold
front all the way down through the Mid-West. This will be the focus
for redevelopment/intensification of a secondary area of low
pressure that will be moving off the leeward side of the Rockies.
This secondary feature will be the next organized weather system to
the region.
Surface flow turns southerly again by Tuesday afternoon, pumping
additional moisture and warmth into the region. Overnight lows
Tuesday night only fall to the upper 60s/low 70s. Thanks to this
continued WAA, Wednesday looks to be the warmest and muggiest day of
the week. Feels like temps have been tickling Advisory criteria in
spots the last few runs, but we're not quite there yet. As the
system to our west draws closer, we'll be open warm sectored for a
period (likely on Wednesday) before the trailing cold front swings
through (Wednesday night? Thursday?). Given the ample warm sector
and more potent forcing/shear associated with this system, this does
open up the possibility for a severe weather threat. However, timing
will play a large role in how things evolve and we're still a bit
far out for details.
After the system pulls off to the east, we should experience a brief
reprieve in moisture and maybe a few peeks of sunshine to end the
work week in the post frontal subsidence regime.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Latest surface analysis shows an east west oriented frontal boundary
draped across the area. Moderate instability developed across
southern Ohio/southeast Indiana and northern KY - south of the
frontal boundary. This has led to scattered showers and thunderstorms
ahead of weak low pressure that is moving into the Tri-state region.
As the low moves east of the area expect shower/thunderstorms to
diminish this evening. The front will slip a little south overnight.
Lingering low level moisture will lead to widespread MVFR cigs
dropping to IFR later tonight into early Sunday morning. Some MVFR
fog development will also be possible overnight into early Sunday.
Ceilings will lift back to MVFR later Sunday morning and then trend
to VFR through the afternoon.
Scattered showers and thunderstorms will again be possible on Sunday
with the best coverage of storms across the south during the
afternoon.
OUTLOOK...Several rounds of storms possible through Wednesday,
causing periods of MVFR to possibly IFR ceilings and visibilities.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 10 PM EDT this evening for OHZ042>045-051>054-
060>062-070.
KY...None.
IN...Flood Watch until 10 PM EDT this evening for INZ050-058-059-066.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...CA
AVIATION...ARHazardous weather outlook, Jun 14, 1:56 PM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 156 PM EDT Sat Jun 14 2025 INZ050-058-059-066-OHZ042>045-051>054-060>062-070-151000- Wayne-Fayette-Union-Franklin-Darke-Shelby-Logan-Miami-Champaign- Clark-Madison-Preble-Montgomery-Greene-Butler- 156 PM EDT Sat Jun 14 2025 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ073>075-080-KYZ089>100-OHZ026-034-035-046-055-056-063>065-071>074- 077>082-088-151000- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hardin- Mercer-Auglaize-Delaware-Franklin-Licking-Fayette-Pickaway-Fairfield- Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- 156 PM EDT Sat Jun 14 2025 This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers with embedded thunderstorms this afternoon into this evening will create a risk for localized flooding where repeated rounds of moderate to heavy rain occurs. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:36 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Franklin, Madison, Pickaway | 95 min |
| Jun 14, 9:06 PM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 3 hr |
| Jun 14, 9:28 PM EDT | Areal Flood Advisory | ILN | Butler | 4 hr |
| Jun 14, 10:02 PM EDT | Areal Flood Advisory | ILN | Greene | 2 hr |
| Jun 14, 11:08 PM EDT | Flash Flood Warning | ILN | Butler | 3 hr |
| Jun 14, 11:24 PM EDT | Flash Flood Warning | ILN | Butler | 2 hr |
| Jun 15, 2:56 PM EDT | Areal Flood Advisory | ILN | Ross | 82 min |
| Jun 15, 3:17 PM EDT | Areal Flood Advisory | ILN | Pike, Ross | 118 min |
| Jun 15, 4:13 PM EDT | Areal Flood Advisory | ILN | Scioto | 50 min |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.